# SDR USAA2013020100019

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 40,398 hours, 22,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Dirty
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SPRING PAW IS STIFF ON FORWARD FLOOR FITTING FOR L1 GIRT BAR.  MAINTENANCE REMOVED, CLEANED, LUBED AND RE-INSTALLED FORWARD FLOOR GIRT BAR FITTING ON L1 POSITION PER AMM 52-11-31-400-003A.
